Connect with others who understand.

sign up log in
About MyMigraineTeam
Real members of MyMigraineTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Tingling In Feet And Chronic Migraine

Tingling In Feet And Chronic Migraine

I have been experiencing tingling in my feet associated with my chronic migraines. At first it was just randomly happening in both feet at random times, but as I began having migraine flurries it happened at the onset of aura and when my migraine hit or worsened. My migraines are typically on the right side of my head, and the tingling is almost always in my left foot. My Neuro prescribed calcium supplement for the "peripheral nerve pain" that I was experiencing, but I am… read more

A MyMigraineTeam Member said:

Hi Kiri
Using topamirate for 4.5 years now. When I first started I had the tinging in my hands, feet, knees and on my cheeks! It was brutal and almost daily. It lasted the whole first year. It started to become less often and now it's quite sporadic... But still super annoying!! Hope the aimovig works better for you.

posted almost 2 years ago
A MyMigraineTeam Member said:

I got the Approval for Aimovig and am awaiting for the call to set up delivery. as it comes in a cold box.. My Neruo Doc was published in the NEW England Journal of Med. for a study on CALCIUM AND MAGNESIUM together it is called CALMAG and has been working for a lot of people.

posted almost 2 years ago
A MyMigraineTeam Member said:

I never did find anything to help me. I did find i tend to get the tingling more often when I'm a little more on the amemic side of life. Which you'd think was then a circulation issue, but it isnt. So i have a big 'IDK?' there... I just knew when i hit a certain point i probably needed to take my iron, or double up for a few days.

posted almost 2 years ago
A MyMigraineTeam Member said:

I also have the same problem and am on topirimate.

posted almost 2 years ago
A MyMigraineTeam Member said:

if you keep having this ask for a neuropathy medicine i have had this for years my doc thinks its neuropathy for me but if the meds help you it one pain you dont have to feel

posted 3 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in